# SDR ARWA9610001

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: C310N620485S2
- Condition: Loose
- Location: Ac Compt
- Component: Nasi, CW0871
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL 28.0, PNEUMATIC DUCT RUPTURED IN FLIGHT.  CABIN PRESSURIZATION CLIMBED TO 10,000 FT.  AIRCRAFT RETURNED TO LIMA WITHOUT INCIDENT.  DURING TROUBLESHOOTING, FOUND RT SIDE COLD AIR DUCT CLAMP DISCONNECTED AT BULKHEAD.  RECONNECTED CLAMP, OPS CHECK OK IAW NASI M/M 21-0-0.  IMPROPER INSTALLATION.
